# SDR SWAA2019031330630

- Difficulty date: March 4, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR INTERCOSTAL BRACKET CRACKED BETWEEN BS 967 TO BS 947, RBL 50.  R&R INTERCOSTAL PER SRM.
